advertisement
Question
Posted by: NATS | 2007/04/23

SCALLY FEET

HI
MY FEET HAS VERY DRY SKIN IT LOOKS LIKES SCALES.
I DO HAVE A THYROID PROBLEM WHICH I TAKE MEDICATION FOR.

IS THERE ANYTHING THAT I CAN PUT UNDER MY FEET TO MAKE IT SMOOTH.
THIS PROBLEM IS NORMALLY IN SUMMER

REGARDS
NATS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

The thyroid problem may be influential here and I advise you have your thyroid level checked by your gp. But it may just be dry skin, or it may be another dermatological condition e.g eczema or a fungal infection..
Please get yourself off to either your gp of a dermatologist.

I cannot prescribe over this forum

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement